Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Respiratory disorder with allergic reactions - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   I all of a sudden have just broken out with a rash and hives all over my face and neck. They are very itchy. I have swellen around the eyes and my face is tingling.
Doctor :   hi
User :   HEllo
Doctor :  
Doctor :  
are u haveing any breathing difficulty?
Doctor :  
are ur lips swollen?
User :   No breathing difficulty
User :   no swollen lips
User :   Just swollen around the eyes
Doctor :  
take benadryl syrup as of now
User :   Okay
Doctor :   this might be because of allergy
User :   I have never had this problem befor
Doctor :  
Doctor :  
are u suffering from asthma?
User :   But i did start taking a diet pill as of yesturday
Doctor :  
family history of asthma?
User :   No Asthma
User :   I am 31 years old and have never had a allergy problem
Doctor :   after taking the medication observe for 2 hours,if it doesn't come down, then report to near by doctor as there is swelling around the eyes
User :   I have recently started taking Lipodrene could I be allergic to that
Doctor :   ok
Doctor :  
may be
User :   It is very itchy
User :   around the eyes, arm and neck
Doctor :  
User :   I have only taken the Lipodrene for two days now
Doctor :   ok
Doctor :  
it may be because of lipodrene also
User :   Okay well I will buy the benadryl and hopefully it will just go away
Doctor :   yes
Doctor :  
if it doesnt go ,u should see doctor
User :   Okay thank you
Doctor :  
Doctor :   please fill the feedback form
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor